Your question was: What are the chances of hair loss with Murad Acne Complex?.
1) What exactly does Murad Acne Complex do?Murad Acne Complex shrinks your oil glads so that you do not produce as much oil and it causes your skin to become thinner for some reason and does something to cell production. it "pushes" all of the acne under your skin to the surface and causes acne to stop forming2) Are their any long term effects to Murad Acne Complex (how long has it been prescribed?)some people do experience long term side effects such as joint pain, but I dont think the majority of people have any serious side effects.3) What are the chances of hair loss?it probably just depends on the person. I noticed an increas loss of hair for about a week (nothing major.... just a little extra hair in my comb)4) What are the chances of returning acne?some people do have to go on a 2nd course of Murad Acne Complex if their acne does not go into remission. some people are clear for ever, some for only a few years. there is no way to tell.
But you are less likely to have severe side effects on a low dose.5) Is returning acne worse?some people experience worse acne after Murad Acne Complex and some have more mild acne. some not at all. once again, it just depends on the person.6) Any other side effects I should know about? there are a lot of side effects, but most people dont experience ALL of the side effects. most common: dry lips, dry eyes, nose bleeds, dry skin, initial breakout, joint pain. somewhat common: hair loss, short term memory loss, loss of appetite.
My pores look smaller and I have ZERO blackheads on my nose!Also does your face become red while on Murad Acne Complex? Does it prolong red marks?my face doesnt seem abnormally red to me, but some people experience a "tane burn". just keep your skin moisturized and stay out of the sun. and yes, it prolongs red marks. it takes your skin a lot longer to heal than it normally would, but it should fade after treatment.im sure I'm missing some side effects... but it sounds scarier than it is!! I have been on Murad Acne Complex for 5 months (80 mg/day..
I havent experienced any severe side effects. mostly just dry skin and lips. my skin is completely clear and I'm really happy with my decision to go on Murad Acne Complex. if you are thinking about taking it, make sure you research it and weigh the pros and cons and discuss it with your doctor. it's not something to jump into..
So wait, the red marks I have now will take longer to fade away if I take Murad Acne Complex? Because, that is what I got from your post...
Yes most likely. I still have SLIGHT red marks from my initial breakout in the first few weeks. I expect them to fade completely after I stop Murad Acne Complex. but i'll take red marks over acne any day!..
Why does this happen though? What does Murad Acne Complex do to cause this?..